# SDR AALA202412048936

- Difficulty date: November 25, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 45,633 hours, 19,101 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT ON CEILING AT ROW 12 INOPERATIVE DURING TEST. TROUBLESHOT EMERGENCY LIGHT SYSTEM BY RESEATING D11321 CONNECTOR ON CEILING EMERGENCY LIGHT ASSEMBLY AT ROW12. PER B737-NG WDM33-51-12 AND B737-NG SWPM 20-60-06. PERFORMED A SATISFACTORY EMERGENCY LIGHTS OPERATIONAL CHECK ON AISLE (CEILING) EMERGENCY LIGHT ASSEMBLY AT ROW 12. PER B737-NG 33-51-00-720-801.
